# SDR SWAA2025120429803

- Difficulty date: October 29, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 65,270 hours, 39,217 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER STUB FRAME, BS 294.5, STR 17R IN THE FWD GALLEY.   REPLACED THE STUB FRAME AND FASTENERS IAW SRM 51-40-02-0G, SRM 51-10-02, ITEM 9, DWG 141A8370, SHEET 9, SHEET 10, REV D, DRAWING 141A8430, SHEET 4, REV B, AND DRAWING 141A8380, SHEET 22, REV -.
